# SDR USAA950773

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Malfunctioned
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - WHILE INSPECTING THE TAIL AREA FOR FUEL FUMES, THE TAILCONE WAS INADVERTENTLY DEPLOYED.  THE TAIL SLIDE DID NOT DEPLOY.  THE SLIDE WAS RERIGGED WITH THE TAIL CONE LANYARD TO DETERMINE THE REASON FOR THE SLIDE NOT DEPLOYING.  MAINTENANCE RERIGGED THE SLIDE THEN RECHECKED IT FOR PROPER INSTALLATION.  (M)
